# SDR SWAA2024061498675

- Difficulty date: June 5, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N8572X
- Make and model: Boeing 737-8H4
- Aircraft serial: 64251
- Aircraft time: 19,855 hours, 10,226 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND STABILIZER UPPER SLIDING SEAL CRACKED/ WORN. CRACKED AT LOWER AFT MOUNT WORN AT FORWARD LOWER.<[01] REMOVED AND REPLACED R/H HORIZONTAL UPPER SLIDING SEAL IAW B737-NG AMM 53-31-31-400-802;[02] VERIFIED REMOVED AND REPLACED R/H HORIZONTAL UPPER SLIDING SEAL IAW B737-NG AMM 53-31-31-400-802
